Countably additive Möbius transforms for belief functions on Polish spaces

Zaier Aouani

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We use Choquet's integral representation theorem (Choquet, 1954) [5] to derive σ-additive Möbius transforms for totally monotone capacities v defined on the Borel sets of a Polish space Ω and having certain continuity properties. Several results in the literature follow as corollaries.

Original languageEnglish
Pages (from-to)1243-1251
Number of pages9
JournalInternational Journal of Approximate Reasoning
Volume54
Issue number8
DOIs
Publication statusPublished - Oct 2013

Keywords

  • Belief function
  • Capacity
  • Inner-continuous
  • Möbius transform
  • Outer-continuous
  • Totally monotone

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Countably additive Möbius transforms for belief functions on Polish spaces'. Together they form a unique fingerprint.

Cite this